Hi everybody. Had trigeminal neuralgia for 19 years and was put on Teg straight away and apart from usual side effects I think we all know about pills eased the bouts. My TN was caused through a damaged tooth nerve. My question is, since the menopause (I'm 58) I am having trouble tolerating Teg now. I always ended up smacked off my face because I needed such high doses to control symptoms but now even one dose floors me and takes days for the effects to wear off. Is the menopause the reason? Is it natural ageing or what? I know Teg is the best treatment at the present time and I would be lost without it but I am worried as I am losing more of my life to this horrible condition in recovery time. I also can't work now when having a bout because of side effects of pills and worry i'll need more time off in the future. Is it time to try a new treatment? Your comments would be gratefully appreciated. My best wishes to you all.